MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROFAX; ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION NEUROFAX; ELECTROENCEPHALOGRAPH
Model Number EEG-1200A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the exams listed have incorrect medical record numbers.They can edit the medical records number, and it changes, and then in 24 hours it changes back.It appears that when you click to check for accuracy the customer does not have rights to the folder to make the changes.Not in patient use.
 
Additional Manufacturer Narrative
The customer reported that the exams listed have incorrect medical record numbers.They can edit the medical records number, and it changes, and then in 24 hours it changes back.It appears that when you click to check for accuracy the customer does not have rights to the folder to make the changes.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.D4 serial number h4 device manufacturer date attempt #1 (b)(6)/2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 (b)(6)2024 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient and device information as requested.Eeg review unit model: eeg-1200 review unit sn: na.
 
Additional Manufacturer Narrative
Details of the complaint: the customer reported that the exams listed have incorrect medical record numbers.They can edit the medical records number, and it changes, and then in 24 hours it changes back.It appears that when you click to check for accuracy the customer does not have rights to the folder to make the changes.Not in patient use.Investigation conclusion: the nihon kohden neurology engineering service team (nk nes) checked the customer database and found that a database registration file was recreated and not getting deleted normally as part of the sub to main database process whenever neuroworkbench (nwb) was launched.Nk nes used an installation tool to keep the extra file from being created as a workaround solution.A definitive root cause could not be determined from nk nes' review of the customer database, but a temporary solution was created for the customer.Possible cause may be a software deficiency with the database management tools used with nwb.A review of the customer's complaint history does not show recurrence or other similar complaints.The following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.D4 serial number h4 device manufacturer date attempt #1: (b)(6) 2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 (b)(6) 2024 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient and device information as requested.Eeg review unit.Model: eeg-1200 review unit sn: na.Corrected information: d1 brand name was corrected from eeg-1200a to neurofax.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of the complaint: the customer reported that the exams listed have incorrect medical record numbers.They can edit the medical records number, and it changes, and then in 24 hours it changes back.It appears that when you click to check for accuracy the customer does not have rights to the folder to make the changes.Not in patient use.Investigation conclusion: the nihon kohden neurology engineering service team (nk nes) checked the customer database and found that a database registration file was recreated and not getting deleted normally as part of the sub to main database process whenever neuroworkbench (nwb) was launched.Nk nes used an installation tool to keep the extra file from being created as a workaround solution.A definitive root cause could not be determined from nk nes' review of the customer database, but a temporary solution was created for the customer.Possible cause may be a software deficiency with the database management tools used with nwb.A review of the customer's complaint history does not show recurrence or other similar complaints.The following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.D4 serial number.H4 device manufacturer date.Attempt #1: (b)(6) 2024 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2: (b)(6) 2024 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient and device information as requested.Eeg review unit: model: eeg-1200 review unit: sn: na.Corrected information: d1 brand name was corrected from eeg-1200a to neurofax d4 unique identifier (udi) corrected from (b)(4).
 
Event or Problem Description

Brand Name
NEUROFAX
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key19282102
Report Number8030229-2024-04287
Device Sequence Number6358497
Product Code OLT
UDI-Device Identifier04931921110904
UDI-Public(01)04931921110904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1200A
Device Catalogue NumberEEG-1200A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer01/14/2025
01/14/2025
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date01/21/2025
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EEG REVIEW UNIT; EEG REVIEW UNIT; EEG REVIEW UNIT
Patient SexUnknown